# SDR AALA202112272803

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,234 hours, 9,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: "CHECK DOOR PRESSURE" 4R. SERVICED 4R DOOR, DOOR DAMPER CYLINDER TO MAX. SERVICEABLE PRESSURE PER AMM 52-10-00.
